Psychiatry & Psychology--General/SSRI ruined my libido

Advertisement


RL wrote at 2013-01-24 18:32:52
My wife was on Effexor for 4 weeks.  After the 2nd week she became completely anorgasmic.  Took another two weeks to tie it to the Effexor (Her Doc's comment was that she didnt have time to warn patients about all the side effects).  Weaned off over 3 weeks.  14 days after her last dose she can have an orgasm but only with a powerful vibrator.  Very scary since the drug is now completely out of her system.  We are hoping it will improve but franky are a bit scared.  I dont know about the other SSRI/SSNI medications but this one is absoulute death to your sexuality.  


Psychiatry & Psychology--General

All Answers


Answers by Expert:


Ask Experts

Volunteer


Jessica Chew

Expertise

I can answer questions related to bipolar disorder, generalized anxiety disorder, post traumatic disorder, depression, obsessive compulsive disorder and borderline personality disorder. I am not a doctor so I cannot prescribe drugs but I am familiar with drugs treating all of these conditions.

Experience

I have family members with these illnesses, have attended numerous support groups and talked intensively with therapists about these illnesses. I know first hand how they affect the person and family and work situations. & listening to clients and their experiences.

Organizations
NAMI, NAMIH

Education/Credentials
BA in molecular biology, with concentration in Neuroscience. Massage Therapy certification.

©2016 About.com. All rights reserved.